# SDR SWIA202056315

- Difficulty date: December 22, 2020
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 37,166 hours, 36,303 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR CENTER LOWER T/E SKIN HAS DAMAGE ON CORNER APPROX 1/2 INCH.  (C-CHECK) RO 2/17/2021.  REPAIRED RT ELEVATOR SKIN DAMAGE WITH SINGLE SIDED ELEVATOR SKIN NON-FLUSH REPAIR IAW CRJ 200 SRM 55-20-00 REV 38B DATED 11/25/2020.  COMPLETED FORM 337 AND SKY CARD 51-900-1003-SKY, WEIGHT CHANGE NOT AFFECTED.
